MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7564
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review will be performed.The sample was returned to the manufacturer for inspection/evaluation.The company is still investigating the issue at this time.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf7564 pta balloon dilatation catheter allegedly experienced deflation issue.This information was received from one source.The malfunction involved patient with no known impact to the patient.Age, sex and weight of the patient were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer for evaluation.Therefore, the investigation is unconfirmed for the reported deflation issue.Based on the available information, the definitive root cause is unknown.The device was labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10738164
Report Number2020394-2020-06110
Device Sequence Number19314302
Product Code DQY
UDI-Device Identifier00801741060441
UDI-Public(01)00801741060441
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7564
Device Catalogue NumberCQF7564
Device Lot NumberREEQ0772
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1